# SDR 98ZZZM255

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support Beam
- Part number: 113N23631
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT INBOARD T/E FLAP BELLCRANK SUPPORT BEAM CRACKED.  REPAIRED BELLCRANK SUPPORT BEAM ASSY.  A/C RETURNED TO SERVICE.  (M)
